zbMATH — the first resource for mathematics

Hamiltonian dicycles avoiding prescribed arcs in tournaments. (English) Zbl 0622.05028
The main result of this paper is the following theorem: If T is a k- connected tournament and I a set of k-1 arcs of T, then T-I has a Hamiltonian directed cycle.
This result was conjectured by the second author in a previous paper [Proc. Lond. Math. Soc., III. Ser. 45, 151-168 (1982; Zbl 0486.05049)].
Reviewer: I.Tomescu

05C20 Directed graphs (digraphs), tournaments
05C38 Paths and cycles
05C45 Eulerian and Hamiltonian graphs
Full Text: DOI
[1] Camion, P.: Chemins et circuits hamiltoniens des graphes complets. C.R. Acad. Sci. Paris249, 2151–2152 (1959) · Zbl 0092.15801
[2] Thomassen, C.: Hamiltonian-connected tournaments. J. Comb. Theory (B)28, 142–163 (1980) · Zbl 0435.05026 · doi:10.1016/0095-8956(80)90061-1
[3] Thomassen, C.: Edge – disjoint Hamiltonian paths and cycles in tournaments. Proc. London Math. Soc.45, 151–168 (1982). · Zbl 0486.05049 · doi:10.1112/plms/s3-45.1.151
[4] Thomassen, C.: Connectivity in tournaments. In: Graph Theory and Combinatorics (B. Bollobás, ed.) pp. 305–313. London: Academic Press 1984
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.